# SDR CALA2022021600390

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 68,657 hours, 24,646 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Sta 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-59-4-1262.  SHEAR FITTING AT STATION 540 AND RBL 15.04 IS CRACKED. SUPPORT TASK NSA EMX N/R 00090. REMOVED AND REPLACED SHEAR FITTING AT STA 540 RBL 15.04 IAW B737 -800 SRM51-40-02 DWG 11A2000 REV ORIGINAL. DATA WAS TRANSCRIBED FROM HANGER NR 6228775 WORK ACCOMPLISHED BY V897956 INSPECTED BY V932009.  SSFR REPORT FORM 46-0024 ENTERED BY U379153 2/14/2022
